# SDR ASAA0590101

- Difficulty date: April 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501162
- Condition: Corroded
- Location: Fs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DURING C-CHECK, FOUND FORWARD CARGO BY FLOOR SUPPORT PLATE CORRODED.  REPAIRED IAW SRM 53-00-53.  (M)
